Couldn't find what you looking for?

TRY OUR SEARCH!

I took the plan B pills last month and then had my period a week early(on the wednesday of the last hormone pills). I have been on birthcontrl, and on the last day of that period I had sex. This month (on the same wednesday of the last set of hormone pills) i didnt start.. today is Friday and I havent started? Do you think that since my period was messed up from the plan B, and I had sex , that i could be pregnant? I havent gotten in to the sugar pills yet which is normally when i get my period aside from my last period which was a week early? Im really confused!?

Loading...

I supposed that your period is messed up from the PLAN B use. However, you better get tested if it's been two weeks after the suspected intercourse!!!!
Reply

Loading...

I THINK I AM THE ONLY ONE WHO HAS HAD REALLY BAD SWEATING FROM THIS PILL...I HATE IT...I AM STOMACH SICK (NOT ALOT) BUT THE SWEATS AND HEADACHE ARE REALLY BAD FOR ME...ANYONE ELSE?
Reply

Loading...